# SDR NSVA2011116

- Difficulty date: May 23, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N196CJ
- Make and model: Saab 340B
- Aircraft serial: 196
- Aircraft time: 41,746 hours, 45,918 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERIFY PERMANENT REPAIR WAS ACCOMPLISHED IAW SAAB SDS-1661 FOUND PREVIOUSLY INSTALLED DOUBLER ON RT NACELLE I/B SIDE NS 248 REF CONTROL NUMBER 196-44.  VERIFY PERMANENT REPAIR WAS ACCOMPLISHED IAW SAAB SDS-2331 FOUND PREVIOUSLY INSTALLED DOUBLER/TRIPLERS ON RT UPPER TAIL CONE REF CONTROL NUMBER 196-41 AND 196-42.
